# SDR UPS07M50341

- Difficulty date: July 28, 2007
- Submitted: July 30, 2007
- Operation: Air carrier
- Aircraft: N277UP
- Make and model: Doug MD-11F
- Aircraft serial: 48578
- Engine: Pwa PW4460
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Condition: Inoperative
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

LANDING GEAR HANDLE WILL NOT MOVE TO UP POSITION.  PERFORMED CHECKLIST, GEAR WOULD NOT RETRACT.  FOUND RT TRUCK BEAM ACT PRESS RELIEF VALVE AND ONE WAY RESTRICTOR FAILED.  BOTH REPLACED IAW AMM 32-37-01 AND 04. ALSO REPLACED TWO-WAY RESTRICTOR AND TRIM ACTUATOR. SYSTEM BLEEDING AND LEAK CHECK PERFORMED. LANDING GEARS SWING TEST PERFORMED. ALL ARE OK.
